# SDR SWAA2022101749300

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT STA 727E +1;+2;+6;+10;+14;+15 TO 747; LBL 23 TO 25; WL 157. / [01] ENTERED MEASUREMENTS.;[02] B737-700 SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS EVALUATION. REMOVED CORROSION DAMAGE IAW SRM 51-10-02-0G-0.  AREAS OF CORROSION: BS 727E+1' - 0.60'L X 0.60'W X 0.006'D BS 727E+2' - 0.90'L X 0.50'W X 0.007'D BS 727E+6' - 1.40'L X 0.50'W X 0.007'D BS 727E+10 - 1.40'L X 0.60'W X 0.006'D BS 727E+14 - 1.60'L X 1.00'W X 0.009'D BS 727E+15 - 0.70'L X 0.60'W X 0.008'D BS 747 0.30'L X 0.30'W X 0.005'D  ORIGINAL MATERIAL THICKNESS: 0.040'. REMOVED 0.009' OF MATERIAL.  REMAINING MATERIAL: 0.031' MATERIAL LOSS IS MORE THAN 10%. CORROSION DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-15-1A-1. REPAIR BY REPLACEMENT IAW SRM SRM 51-10-02-0G-0. DIAL DEPTH GAGE: ATS401; S/N UNKNOWN; CAL DUE 10/2022.;[03] VERIFIED CORRECTIVE ACTION #2;[04] WORK WILL BE ACCOMPLISH ON TTG8Q00F3P17;[05] UPDATED TO LEVEL2;[06] UPDATED MEASUREMENTS;[07] VERIFIED REPLACEMENT TASK COMPLETE
